# SDR QXEA2024110800264

- Difficulty date: October 28, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 13,429 hours, 9,146 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BEAM HAS CORROSION BETWEEN FR86 AND FR87. REMOVED AND REPLACED RH BEAM IN AFT WET AREA FR 86-89 REF SRM 51-40-08.
